Équations aux dérivées partielles
Sur les équations de Lane–Emden avec opérateurs non linéaires
[On the Lane–Emden equations with fully nonlinear operators]
Comptes Rendus. Mathématique, Volume 336 (2003) no. 9, pp. 725-730.

In this Note we consider nonnegative solutions for the nonlinear equation

λ,Λ + D 2 u+|x| α u p =0
in N , where λ,Λ + (D 2 u) is the so called Pucci operator
λ,Λ + (M)=λ e i <0 e i +Λ e i >0 e i ,
and the ei are the eigenvalues of M et Λλ>0. We prove that if u satisfies the decreasing estimate
lim |x|+|x| β-1 u(x)=0
for some β satisfying (β−1)(p−1)>2+α then u is radial. In a second time we prove that if p<N+2α+2 N-2 and u is a nonnegative radial solution of (1), u(x)=g(r), such that g″ changes sign at most once, then u is zero.

Dans cette Note on considère les solutions non négatives de l'équation non linéaire

λ,Λ + D 2 u+|x| α u p =0,
dans N , et λ,Λ + (D 2 u) est l'opérateur de Pucci
λ,Λ + (M)=λ e i <0 e i +Λ e i >0 e i ,
où les ei sont les valeurs propres de M et Λλ>0. On montre que si u vérifie une hypothèse de décroissance à l'infini
lim |x|+|x| β-1 u(x)=0
avec (β−1)(p−1)>2+α, alors u est radiale. Dans un deuxième temps on montre que si p<N+2α+2 N-2, toute solution radiale de (1), u(x)=g(r), telle que g″ ne change de signe qu'une seule fois, est nulle.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00129-8
Birindelli, Isabeau 1; Demengel, Françoise 1

1 Département de mathématiques, Université de Cergy-Pontoise, site Saint-Martin, PB 222, 95302 Cergy-Pontoise cedex, France
@article{CRMATH_2003__336_9_725_0,
     author = {Birindelli, Isabeau and Demengel, Fran\c{c}oise},
     title = {Sur les \'equations de {Lane{\textendash}Emden} avec op\'erateurs non lin\'eaires},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {725--730},
     publisher = {Elsevier},
     volume = {336},
     number = {9},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00129-8},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00129-8/}
}
TY  - JOUR
AU  - Birindelli, Isabeau
AU  - Demengel, Françoise
TI  - Sur les équations de Lane–Emden avec opérateurs non linéaires
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 725
EP  - 730
VL  - 336
IS  - 9
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00129-8/
DO  - 10.1016/S1631-073X(03)00129-8
LA  - fr
ID  - CRMATH_2003__336_9_725_0
ER  - 
%0 Journal Article
%A Birindelli, Isabeau
%A Demengel, Françoise
%T Sur les équations de Lane–Emden avec opérateurs non linéaires
%J Comptes Rendus. Mathématique
%D 2003
%P 725-730
%V 336
%N 9
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00129-8/
%R 10.1016/S1631-073X(03)00129-8
%G fr
%F CRMATH_2003__336_9_725_0
Birindelli, Isabeau; Demengel, Françoise. Sur les équations de Lane–Emden avec opérateurs non linéaires. Comptes Rendus. Mathématique, Volume 336 (2003) no. 9, pp. 725-730. doi : 10.1016/S1631-073X(03)00129-8. http://www.numdam.org/articles/10.1016/S1631-073X(03)00129-8/

[1] Caffarelli, L.A.; Gidas, B.; Spruck, J. Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth, Comm. Pure Appl. Math., Volume 42 (1989), pp. 271-297

[2] Chen, W.; Li, C. Classification of solutions of some nonlinear elliptic equations, Duke Math. J., Volume 63 (1991), pp. 615-622

[3] Cutrı́, A.; Leoni, F. On the Liouville property for fully nonlinear equations, Ann. Inst. H. Poincaré Anal. Non Linéaire, Volume 17 (2000), pp. 219-245

[4] Gidas, B.; Spruck, J. Global and local behavior of positive solutions of nonlinear elliptic equations, Comm. Pure Appl. Math., Volume 35 (1981), pp. 525-598

Cited by Sources: